



TUNING FORK SATURDAY 25 MAY

10:45^{AM}-11:00^{AM} WELCOME TO THE NZ MUSIC MONTH SUMMIT / KARAKIA

11:00^{AM} -11:50^{AM} AMPLIFYING COMMUNITY HUBS (50 mins)

Anchoring yourself in community is a great way to stay connected and grounded as you find your feet as an artist. This panel celebrates organisations that connect people through shared kaupapa, values and ideas about music making. In this session we'll tap into four different community hubs from across the motu that are uplifting a diverse range of sounds and scenes.

With **Savina Fountain** (General Manager, BIG FAN), **Abi Symes** (Manager, Creative Sounds Society – The Stomach), **Lora Thompson** (SAE, Programme Director To The Front Kirikiriroa), **Emily Wheatcroft-Snape** (Audio Engineer, Record Enable) and moderator **Rachel Ashby** (95bFM Breakfast Host)

11:50^{AM}-12:40^{PM} CUTTING THROUGH THE NOISE (50 mins)

In 2024 it's never been easier to record and release music, and arguably it's never been harder to get your sounds heard in an oversaturated market. So how do you cut through the noise and connect your music to the people who want to hear it? Our panellists will talk through a variety of different ways you can make your music stand out; whether that's what you sound like, who you pitch to, or how you present yourself as an artist.

With Leah Harris (Artist and Label Partnerships Lead, Spotify), Jeff Newton (Music Promoter - Platforms NZ On Air), Aneeka Moheed (Programme Director, 95bFM), Frances Carter (Photographer and Director), Jess Penson (Artist Kédu Carlö) and moderator Maggie Tweedie (Journalist, Host of RNZ Music Pocket Edition)

12:40^{PM} - 1:10^{PM} AMPLIFYING YOUR HAUORA - A HOW TO WITH SOUNDCHECK AND MUSICHELPS (30 mins)

Taking care of yourself while you're making, performing or touring music doesn't always feel easy, but it's the most important thing you can do for your wellbeing and creativity.

Luckily, as a person working in music in Aotearoa, there are great resources and support networks available to you. In this panel we hear from two crucial organisations
SoundCheck Aotearoa and MusicHelps - about how to take care of yourself and others while you're working creatively.

With **Anna Loveys** (Project Manager, SoundCheck), **Carmel Bennett** (MusicHelps) and moderator **Calvin Culverwell** (Community Support and Development, Parachute Music)

1:10PM-1:45PM LUNCH PROVIDED

1:45^{PM} - 2:35^{PM} IMMERSING THE WORLD IN WAIATA REO MĀORI (50 mins)

The last ten years has seen an unprecedented rise in mainstream appreciation of Waiata Reo Māori here in Aotearoa. With new songwriting retreats and funding opportunities, strong airplay stats and eager audiences supporting the creation of puoro ho, it's an exciting time for artists writing in Te Reo.

In this panel we'll hear from some incredible ringapuoro about their journeys in Waiata Reo Māori here and abroad. Rehekō!

With **Stan Walker** (Artist), **Brandon Haru** (Producer), **Jordyn with a Why** (Artist) and moderator **Sarah Owen** (Māori Music Industry Coalition)

2:35^{PM} - 3:25^{PM} SOUND AND VISION (50 mins)

A great video can elevate and expand your music as a recording artist, not to mention connect you with new audiences and potential fans. Whether high budget or totally DIY, the key to a good video is finding people who get your vision as an artist and can help bring that to life on screen. With the Aotearoa Music Awards just around the corner, our panel of previously nominated music-video makers will speak about their experiences collaborating with musicians to create exciting visual worlds.

With **Alexander Gandar** (Filmmaker), **Sports Team** (Filmmakers), **Martin Sagadin** (Filmmaker) and moderator **Mikee Carpinter** (Artist Manager)

3:30^{PM} – 4:30^{PM} NZMM SUMMIT MIXER (60 mins)

A casual in-person opportunity to meet with other attendees and some speakers from the day's panels.









